MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF XLPE 28 20 DEG 54-56 F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. REF XLPE 28 20 DEG 54-56 F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71333325
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The liner failed to lock inside.Hence, the cup was removed and reamed to the next size of the acetabulam.The next size of the cup was opened and the corresponding liner & then the procedure was completed.Surgery was extended 30 to 45 minutes.
 
Additional Manufacturer Narrative
Please see the attached file for the results of our investigation.(b)(4).

Brand Name
REF XLPE 28 20 DEG 54-56 F
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6717018
Report Number1020279-2017-00531
Device Sequence Number969402
Product Code LPH
UDI-Device Identifier03596010455628
UDI-Public03596010455628
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K002747
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Catalogue Number71333325
Device Lot Number16JM17273
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/22/2017
Supplement Date Received by Manufacturer06/22/2017
Initial Report FDA Received Date07/17/2017
Supplement Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR